TITLE

LEVETIRACETAM Y PSICOSIS

AUTHOR(S)
Trebbau-López, Helena; Rodríguez-Toledo, Saray; Reyes-Molón, Laura; del Río-Vega, Julia
PUB. DATE
January 2012
SOURCE
Actas Espanolas de Psiquiatria;Jan/Feb2012, Vol. 40 Issue 1, p49
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
No abstract available.
ACCESSION #
73981854

 

Related Articles

  • Levetiracetam.  // Reactions Weekly;02/16/2013, Issue 1439, p22 

    The article presents a case study of a 50-year-old man with a history of partial complex seizures who experienced acute psychotic episode during treatment with antiepileptic levetiracetam.

  • Zonisamide.  // Reactions Weekly;Jun2014, Vol. 1505 Issue 1, p34 

    The article presents a case study of a 34-year old woman who developed psychosis when he was treated with zonisamide.

  • Levetiracetam.  // Reactions Weekly;1/11/2014, Issue 1483, p60 

    The article presents a case study of a 56-year-old man who developed encephalopathy during treatment with levetiracetam.

  • Phenytoin.  // Reactions Weekly;5/14/2011, Issue 1351, p35 

    The article describes the case of a 54-year-old patient who suffered from erythema multiforme after being treated with phenytoin as a part of prophylactic anticonvulsant therapy.

  • Carbamazepine-induced hepato-splenomegaly with erythematous rashes in a child. Mittal, A.; Das, S. // Indian Journal of Pharmacology;Apr2012, Vol. 44 Issue 2, p268 

    Carbamazepine is an antiepileptic drug. In clinical trials the total incidence of reported adverse reaction to this drug is 4.5 per million at defined daily doses, corresponding to 2.7 per million at prescribed daily doses. Among the adverse reactions of carbamazepine, most often reported are...

  • Levetiracetam.  // Reactions Weekly;2/26/2011, Issue 1340, p27 

    The article describes the case of a 65-year-old woman who developed severe hyponatraemia after treatment with levetiracetam was initiated for a poorly defined urological condition.

  • Carbamazepine/phenytoin.  // Reactions Weekly;6/22/2013, Issue 1458, p13 

    The article describes two case reports of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome seen in a nine-year-old boy who received carbamazepine and in an 11-year-old boy who received phenytoin.

  • Commentary on: Psilocybin can occasion mystical-type experiences having substantial and sustained personal meaning and spiritual significance by Griffiths et al. Snyder, Solomon H. // Psychopharmacology;Aug2006, Vol. 187 Issue 3, p287 

    The article presents a commentary on an article about the psychological consequences of the effects of the hallucinogenic agent known as psilocybin. The different names attributed to the drug based on its different effects are revealed. The meaning of the term psychedelic is explained. The...

  • A Case of Prolonged Duration of Untreated Psychosis: Barriers to Treatment and Strategies to Improve the Outcome. Agarkar, Smita // Clinical Schizophrenia & Related Psychoses;Apr2012, Vol. 6 Issue 1, p45 

    Several factors may contribute to increase in duration of untreated psychosis (DUP). In most cases, early intervention, namely psychopharmacological or psychosocial intervention, is done after first-episode psychosis. It is important to know what factors can contribute to duration of untreated...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics